# SDR ASAA2022111040750

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,619 hours, 8,372 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Egt Indication
- Condition: Illuminated
- Location: Apu
- Part time: 8,439 hours, 15,464 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CT5ATP TEMPERATURE IS ABOVE THE ESTABLISHED APU ON DEMAND THRESHOLD.  GROUNDED - YES. REMOVED APU PER B737-900 AMM 49-11-00-000-803. INSTALLED REPLACEMENT APU PER AMM REF 49-11-00-400-803.
